Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What can be done about cracks on the tongue and itchy burning black spots on the lips?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3374 Questions
I have cracks on my tongue as well as black spots my lips.They are also spotted itching an at times burning.I can also feel my throat is very dry and as if there is a lump below my jaws are hurting.i take nephedepine 20mg and coreg 6.25 twice daily for high blood pressure
Posted Sat, 5 May 2012 in General Health
Answered by Dr. Raju A.T 5 hours later

Thanks for your query.

The cracks , the black spots over the lips and the throat discomfort which may be due to mucosal ulcerations occurring in you could probably be due to two causes as mentioned below :

1) Deficiency of vitamins , specially water soluble vitamins like Vit B and Vit C.

2)As a long term side-effect of Nifedipine ( nephedepine) you are on.

I would advice you to take any of the good over the counter Multivitamin supplements and gargle with Chlorhexidine solution ( to prevent infections in the cracks you have) twice daily after food . This will take care of any kind of vitamin deficiency.

Also I would ask you to discuss with your doctor about the same and get your nifedepine revised.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor